| Model Number |
15 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.Battery pins were replaced as precaution.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The customer quality engineer reviewed electronic device records and was able to verify reported issue.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device experienced an unexpected loss of power. this issue has the potential to either delay, or prevent, defibrillation from being delivered. there was no patient use associated with the reported event.